# SDR AALA202210250495

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 69,709 hours, 26,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R DOOR DAMPER REQUIRES SERVICE. MAINTENANCE SERVICED DOOR 3R DAMPER PER TASK CARD 26L00005005.
